# SDR SIMA20190204005

- Difficulty date: February 4, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 37,678 hours, 33,234 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-20-11 LT OMEGA BEAM CORRODED ON LOWER FLANGE AND WEB UNDER CROSSBEAM AT FR59. C/A-COMPLETE:COMPLIED WITH ERS-EM-53MR-3674 LT OMEGA BEAM CORROSION FRAME 58 -59 - PERMANENT REPAIR.
